MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, the device was interrogated found in eri.The physician suspected premature battery depletion.The device was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of premature depletion and output anomaly could not be confirmed in the lab.Interrogation of the device revealed the device was above the elective replacement indicator when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Pacing, sensing, impedance, hv output, patient notifier was tested and no anomaly was detected.The cause of the field event remains undetermined.

Brand Name
PROMOTE PLUS CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8151962
Report Number2938836-2018-12805
Device Sequence Number11332801
Product Code NIK
UDI-Device Identifier05414734503693
UDI-Public05414734503693
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberCD3211-36
Device Lot NumberS000009474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;